Journal of the Mathematical Society of Japan

Extremizations and Dirichlet integrals on Riemann surfaces

Mitsuru NAKAI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 28, Number 3 (1976), 581-603.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240434053

Digital Object Identifier
doi:10.2969/jmsj/02830581

Mathematical Reviews number (MathSciNet)
MR0412448

Zentralblatt MATH identifier
0323.30021

Subjects
Primary: 31C05: Harmonic, subharmonic, superharmonic functions
Secondary: 30A48

Citation

NAKAI, Mitsuru. Extremizations and Dirichlet integrals on Riemann surfaces. J. Math. Soc. Japan 28 (1976), no. 3, 581--603. doi:10.2969/jmsj/02830581. https://projecteuclid.org/euclid.jmsj/1240434053


Export citation